Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Note on convex curves on the hyperbolic plane

Author: L. A. Santaló
Journal: Bull. Amer. Math. Soc. 51 (1945), 405-412
MathSciNet review: 0012456
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Bianchi, Lezioni di geometria differenziale, 3d ed., vol. 1, Bologna, 1927.
  • 2. T. Bonnesen, and W. Fenchel, Theorie der konvexen Körper, Ergebnisse der Mathematik und ihrer Grenzgebiete, Berlin, 1934.
  • 3. L. P. Eisenhart, An introduction to differential geometry, Princeton, 1940. MR 3048
  • 4. L. A. Santaló, Integral geometry on surfaces of constant negative curvature, Duke Math. J. vol. 10 (1943). MR 9469
  • 5. L. A. Santaló, Note on convex spherical curves, Bull. Amer. Math. Soc. vol. 50 (1944). MR 10993

Additional Information


American Mathematical Society